# SDR SWIA202056409

- Difficulty date: December 22, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT LBL 33, FS 559+112 HAS FLOOR BOLT CEASED IN NUTPLATE.  (C-CHECK) RO 2/21/2021.  REMOVED AND REPLACED 2 (EA) NUT PLATES AT LBL 33, FS 559+112 IAW CRJ 200 SRM 51-45-00 REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
